Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 32, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 18, 2014, 4:04 PM EDT for Allen County, Indiana. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 4:04 PM EDT (20:04 UTC)
- Expired
- Jun 18, 2014, 4:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Allen County, IN
The radar
The Northern Indiana radar (KIWX), 57 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 4:15 PM EDT | TSTM WND GST 60 | 5 Sw Fort Wayne, IN | MEASURED 60 MPH JUST EAST OF AIRPORT BY SPOTTER WITH HANDHELD MEASURING DEVICE. |
| Jun 18, 4:20 PM EDT | TSTM WND DMG | Fort Wayne, IN | TREES AND UTILITY LINES DOWN AROUND COLISEUM AND ANTHONY BLVD. TIME ESTIMATED FROM RADAR. |
| Jun 18, 4:25 PM EDT | TSTM WND DMG | 3 Nne Fort Wayne, IN | LARGE TREE SNAPPED AT THE BASE. |
| Jun 18, 4:25 PM EDT | TSTM WND DMG | Fort Wayne, IN | MEDIUM SIZE TREE SPLIT WITH HALF ON GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 1:55 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1489 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
321 WUUS53 KIWX 182004 SVRIWX INC003-182045- /O.NEW.KIWX.SV.W.0032.140618T2004Z-140618T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 404 PM EDT WED JUN 18 2014 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ALLEN COUNTY IN NORTHEAST INDIANA... * UNTIL 445 PM EDT * AT 401 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF FORT WAYNE...AND MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THE SEVERE THUNDERSTORM WILL BE NEAR... FORT WAYNE AROUND 415 PM EDT. NEW HAVEN AROUND 425 PM EDT. WOODBURN AROUND 440 PM EDT. OTHER LOCATIONS IN THE WARNING INCLUDE MAPLES...ZULU...CUBA...HARLAN AND EDGERTON. THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 0 AND 30. THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 294 AND 317. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4116 8534 4126 8480 4094 8480 4093 8534 TIME...MOT...LOC 2005Z 253DEG 33KT 4104 8524 HAIL...0.75IN WIND...60MPH $$ JBALL
1 follow-up statement
638
WWUS53 KIWX 182025
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
425 PM EDT WED JUN 18 2014
INC003-182045-
/O.CON.KIWX.SV.W.0032.000000T0000Z-140618T2045Z/
ALLEN IN-
425 PM EDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN COUNTY
UNTIL 445 PM EDT...
AT 423 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW HAVEN...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WOODBURN AROUND 440 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ZULU...CUBA...HARLAN AND
EDGERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4102 8534 4119 8517 4126 8480 4094 8480
4093 8534
TIME...MOT...LOC 2025Z 253DEG 33KT 4109 8501
HAIL...0.75IN
WIND...60MPH
$$
JBALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:11 PM EDT, 53 minutes earlier.
Area forecast discussion, Jun 18, 3:11 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 311 PM EDT WED JUN 18 2014 .SYNOPSIS... ISSUED AT 311 PM EDT WED JUN 18 2014 PERIODS OF SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE NEXT SEVERAL DAYS AS A WEAK FRONTAL BOUNDARY SETS UP OVER THE SOUTHERN GREAT LAKES. THUNDERSTORMS ARE BEING AIDED BY VERY WARM AND HUMID AIRMASS CURRENTLY IN PLACE ACROSS THE REGION. HIGHS IN THE LOW TO MID 80S...AND LOWS GENERALLY RANGING BETWEEN THE MID 60S AND LOW 70S CAN BE EXPECTED INTO THIS WEEKEND. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 311 PM EDT WED JUN 18 2014 REINVIGORATING CONV LINE INADV OF POTENT MCV MARCHING EWD ACRS WI THE NR TERM CHALLENGE THIS PD. COPIOUS MSTR IN PLACE ALG W/RAPID MORNING DESTABILIZATION HAS LED TO A CONCRETE SHRT TERM SVR THREAT EWD ACRS THE AREA. IN ADDN ECHO ALIGNMENT WITHIN MID LVL SHEAR VECTORS PORTEND A THREAT FOR HEAVY RAIN ESP THROUGH CNTRL CWA THROUGH THIS AFTN. WILL BUMP POPS APPRECIABLY THROUGH FIRST PART OF EVENING AS TENDENCY SHLD BE FOR REDVLPMNT TO TAKE PLACE WITHIN WRN FLANK OF GROWING COLD POOL LTR THIS AFTN. OTRWS OVERNIGHT PD REMAINS SKETCHY OWING TO EFFECTS OF CURRENT GROWING CONV CLUSTER TAKING SHAPE ACRS NE IL/NW IN AND WHERE UPSTREAM LIKELY SVR MCS DVLPMNT TAKES PLACE THIS AFTN. RUC/HRRR WOULD SUGGEST LL WAA OVERTOP OUTFLW BUBBLE THIS EVENING WILL SUSTAIN ADDNL DVLPMNT ACRS MUCH OF THE CWA AND GENERALLY BROADBRUSHED POPS IN ACCORDANCE W/NEWER 12Z MOS GUIDANCE. REGARDLESS AN EVENTUAL SWD SAG XPCD OVERNIGHT W/COMPOSITED OUTFLW/SYNOPTIC SFC BNDRY AND HAVE BOUGHT INTO MODEL CONSENSUS OF SHIFTING PCPN WELL SOUTH OF AREA TOMORROW. HAVE CUT/ADJUSTED POPS ACCORDINGLY. && .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 311 PM EDT WED JUN 18 2014 BROADBRUSH CHANCE POPS REMAIN THROUGH MOST OF THE PERIOD AS SEVERAL CONVECTIVELY ENHANCED SHORTWAVES WORK EAST IN FLATTENED WNW FLOW...WITH CONVECTION/MCV'S LIKELY LATCHING ONTO A QUASI-STATIONARY FRONTAL BOUNDARY THAT WILL REMAIN IN THE VICINITY. THE RESULT IS A LOW CONFIDENCE FCST WITH MESOSCALE FEATURES IN LOW AMPLITUDE FLOW DIFFICULT TO RESOLVE BEYOND 24 HOURS. BEST CHANCES FOR SHOWERS/STORMS/HVY RAIN STILL APPEARS TO BE FRIDAY AS CORRIDOR OF WEAK HEIGHT FALLS AND NORTHEAST PUSH OF RICH THETA-E AIR IN ADVANCE OF A LEAD WAVE EJECTING EAST FROM A NORTHERN ROCKIES/HIGH PLAINS CLOSED LOW OVERSPREADS. SEVERE POTENTIAL WILL BE HIGHLY CONDITIONAL ON STRENGTH OF FLOW ON SOUTHERN FLANK OF POTENTIAL MCV AND TIMING OF WAVE (DEGREE OF DIURNAL DESTABILIZATION). LAST SEVERAL MODEL CYCLES HAVE CONTINUED TO TREND DRIER OVER THE WEEKEND...WITH FRIDAY'S WAVE FORCING COMPOSITE OUTFLOW SOUTH WITH ANTICYCLONIC FLOW DEVELOPING IN THE LOW LEVELS. WITH THAT SAID STILL HELD WITH LOW CHC POPS GIVEN RELIANCE/UNCERTAINTY OF FRIDAY'S WAVE TO SHUNT FRONT WELL SOUTH OF THE LOCAL AREA. A SIMILAR REGIME IS EXPECTED EARLY NEXT WEEK BEFORE MORE TROUGHING/DEEPER NW FLOW FINALLY AMPLIFIES INTO THE GREAT LAKES BY THE MIDDLE OF THE WEEK RESULTING IN DRIER/COOLER CONDITIONS. OTHERWISE...ONLY MINOR TWEAKS MADE TO TEMPS WITH NEAR NORMAL TEMPS EXPECTED THROUGH EARLY NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 140 PM EDT WED JUN 18 2014 SHALLOW/BRIEF MVFR CIGS ASSOCD/W TAIL END OF DECAYING CONV REMNANTS ACRS NW IN WILL MIX OUT QUICKLY INTO THIS AFTN. LTL SIGN YET OF WHERE/WHEN RENEWED CONV DVLPMNT WILL OCCUR AND AS SUCH WILL SIT TIGHT W/IMPLIED DRY TAF FCST THROUGH THE OVERNIGHT. MOST LIKELY SCENARIO IS FOR NEW CONVN TO INITIATE FM ERN IA EWD THROUGH NRN IL THIS EVENING AS LLJ KICKS UP AND THEN GROW UPSCALE INTO A FWD PROPAGATING MCS AS IT SPREADS EWD THROUGH THE SRN LAKES OVERNIGHT. OTRWS GUSTY SWRLY GRADIENT WINDS WILL SUBSIDE BY SUNSET. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD/STEINWEDEL SHORT TERM...T LONG TERM...STEINWEDEL AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 18, 2:19 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 219 PM EDT WED JUN 18 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-191830- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 219 PM EDT WED JUN 18 2014 /119 PM CDT WED JUN 18 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF THUNDERSTORMS WILL SINK SOUTHEAST INTO THE AREA THIS AFTERNOON AND EVENING. STRONG WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH MONDAY. THE STORMS WILL HAVE THE POTENTIAL FOR PRODUCING HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLOODING THURSDAY AND ESPECIALLY ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND INTO TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-191830- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 219 PM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. STRONG WINDS AND HAIL WILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH MONDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 18, 3:36 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
336 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG N OSCEOLA 41.67N 86.08W
06/18/2014 ST. JOSEPH IN BROADCAST MEDIA
*** 1 INJ *** TREE DOWN ON VAN. FEMALE DRIVER SUFFERED
MINOR INJURY.
&&
LASHLEYLocal storm report, Jun 18, 3:42 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
342 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG MENDON 42.01N 85.45W
06/18/2014 ST. JOSEPH MI EMERGENCY MNGR
UTILITY LINE AND A SINGLE TREE DOWN IN MENDON.
&&
LASHLEYLocal storm report, Jun 18, 3:48 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
348 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG ELKHART 41.68N 85.98W
06/18/2014 ELKHART IN PUBLIC
TREE DOWN ON HOUSE.
&&
LASHLEYLocal storm report, Jun 18, 3:54 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG BUTLER 41.43N 84.87W
06/18/2014 DEKALB IN EMERGENCY MNGR
TREES AND UTILITY LINES DOWN BETWEEN CORUNNA AND
BUTLER.
&&
LASHLEYLocal storm report, Jun 18, 4:00 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG BUTLER 41.43N 84.87W
06/18/2014 DEKALB IN EMERGENCY MNGR
TREE DOWN ON A HOUSE IN BUTLER
&&
NGLocal storm report, Jun 18, 4:02 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG PLEASANT LAKE 41.58N 85.02W
06/18/2014 STEUBEN IN EMERGENCY MNGR
POWER LINES DOWN AND A HORSE STALL BLOWN OVER.
&&
LASHLEYThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:17 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 43 min |
| Jun 17, 9:03 PM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 42 min |
| Jun 17, 9:29 PM EDT | Areal Flood Advisory | IWX | Saint Joseph | 2 hr |
| Jun 17, 10:01 PM EDT | Special Weather Statement | IWX | Saint Joseph | 29 min |
| Jun 18, 12:51 PM EDT | Special Marine Warning | IWX | 54 min | |
| Jun 18, 1:54 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 51 min |
| Jun 18, 2:19 PM EDT | Severe Thunderstorm Warning | IWX | Marshall | 41 min |
| Jun 18, 2:38 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble | 52 min |
| Jun 18, 2:47 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble, Whitley | 43 min |
| Jun 18, 2:52 PM EDT | Areal Flood Advisory | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 3 hr |
| Jun 18, 3:20 PM EDT | Special Weather Statement | IWX | DeKalb, Steuben | 25 min |
| Jun 18, 3:26 PM EDT | Special Weather Statement | IWX | Allen, Whitley | 34 min |
| Jun 18, 3:43 PM EDT | Areal Flood Advisory | IWX | Allen, Noble, Whitley | 3 hr |
| Jun 18, 3:56 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, Steuben | 49 min |
| Jun 18, 5:18 PM EDT | Special Weather Statement | IWX | Adams | 27 min |
| Jun 18, 6:04 PM EDT | Special Weather Statement | IWX | Jay | 26 min |
| Jun 18, 7:50 PM EDT | Special Weather Statement | IWX | LaGrange, Steuben | 25 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.